# SDR CALA2014020690307

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 67,237 hours, 24,972 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT Y 1292 AT FRAME 20 WAS OUT OF SRM LIMITS.  SEAT TRACK REPLACED FROM FRAME 12 - FRAME 24 IAW SRM 51-44-11 & 51-42-11.
